# SDR SIMA20121007003

- Difficulty date: October 7, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 31,446 hours, 29,913 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 3575 THE CREW REPORTED THAT AFTER LANDING WHILE TAXIING TO THE GATE THE BAGGAGE SMOKE WARNING CAME ON.  THE AIRCRAFT WAS STOPPED AND THE AOM VOLUME 1 CHECKLIST WAS COMPLETED.  AN EMERGENCY WAS DECLARED AND REQUESTED CRASH, FIRE AND RESCUE.  THE CREW SENT AN ACARS MESSAGE TO MAINTENANCE TO ADVISE THE FIRE BOTTLES HAD BEEN USED.  CRASH, FIRE AND RESCUE FOUND NO INDICATION OF HEAT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CARGO COMP FWD SMOKE DETECTOR IAW EMB145  26-15-01.  THE SMOKE INDICATION MAY HAVE RESULTED FROM EXTREME HUMIDITY IN MIA.  THE AIRCRAFT WAS RETURNED TO SERVICE.
